# SDR CA140402001

- Difficulty date: March 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 46,532 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 78249051
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT EXPERIENCED TORQUE FLUCTUATIONS IN CRUISE AND DESCENT 2.5 PERCENT.  THE PROPELLER SHAFT SPEED NP WAS ALSO DROPPING 1 PERCENT.  AIRCRAFT RETURNED TO BASE AND THE PROP CONTROL UNIT WAS FOUND AT FAULT. PCU REPLACED AND FLIGHT TEST COMPLETED, SATISFACTORY.
